# SDR C2XA03CL118

- Difficulty date: July 2, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 11640
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LT AND RT EXTERNAL OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 BATTERY POWER SUPPLY.  OPERATIONAL CHECKS WERE GOOD.
